# SDR AALA970439

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Loose
- Location: Radar System
- Stage of operation: CR
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

GRU - FLT 0950 - DURING CLIMB AT FL 230, WX RADAR FAIL MSG BEGAN TO INTERMITTENTLY FLASH IN ALL MODES AND RANGES.  AT FL 290, WX RADAR FAIL MSG WAS STEADILY ILLUMINATED IN ALL MODES AND RANGES.  REPEAT WRITE-UP 97.98.99, AND 04.  ACFT INSPECTED AND FOUND IN SAFE CONDITION FOR FERRY FLIGHT FROM GRU TO JFK FOR WEATHER RADAR SYSTEM MX EVALUATION.  FERRY FLIGHT AUTHORIZED BY SPOTTING MESSAGE NR 02-162 DATED 2-26-97.  CLEANED CONNECTORS ON WXR R/T AND ANTENNA.  ACCOMPLISHED WEATHER RADAR BITE PER MM 34-7.  NO FAULT NOTED.  SYSTEM OK FOR SERVICE.  NOTE:  ACCOMPLISHED FOLLOW-UP BILL OF WORK JFK.  FOUND WAVE GUIDE IMPROPERLY CONNECTED.  CORRECTED WAVE GUIDE AND SYSTEM OPERATIONS FOUND NORMAL.  (X)
